# SDR SWIA972556

- Difficulty date: May 8, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 14,505 hours, 13,118 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fcu
- Condition: Failed
- Location: Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MESSAGE AFTER DEPARTURE.  RETURNED TO SMF.  REMOVED AND REPLACED FECU IAW RJ MM 27-51-05.  REMOVED AND REPLACED BOTH BPSU''S IAW RJ MM 27-51-10.  FLAP SYSTEM OPS CHECK GOOD.  BPSU LT P/N ON:  855D100-9, S/N ON:  1150, P/N OFF:  601R93105-7, S/N OFF:  303.  BPSU RT P/N ON:  855D100-9, S/N ON:  418, P/N OFF:  601R93105-7, S/N OFF:  393, P/N:  860D100-18, S/N ON:  222, S/N OFF:  233.
